# SDR ZIAA97017

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 5642960508
- Condition: Chafed
- Location: Rt Te Flap
- Part time: 65,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED INSPECTION, RIGHT WING, INBOARD FLAP, UPPER SKIN, FOUND 2 CHAFFED THROUGH AREAS OF SURFACE DAMAGE ONE 2.2 INCH BY 1.7 INCH AREA AT XFS 90, AND ONE 2.2 INCH BY 2.1 INCH AREA AT XFS 105.  REPAIRED DAMAGED AREAS IAW DER, COTNEY ENGINEERING, DWG C79-R02 AND DC8 SRM 51-1-21, 57-1-20C.  (M)
